| Model Number |
M00558370 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a020503 captures the reportable event of packaging seal compromised.
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was intended to be used during a procedure performed on an unknown date.It was reported that upon receipt, the package was found already open.There was no evidence of packaging damage beyond the compromised seal.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.